# SDR USAA050994

- Difficulty date: August 9, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 5 INCHES LONG, .0200 INCHES WIDE AND .002 INCHES DEEP, FUSELAGE STATION 328 BETWEEN STRINGERS 20 AND 21 LEFT.  INSTALLED DOUBLER AND TRIPLER IAW SRM 53-00-01 FIG 201.  (M)
